# SDR HALA0700539

- Difficulty date: December 21, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 19,522 hours, 3,733 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9460453011
- Part serial: FK51601062
- Condition: Damaged
- Location: Hf Transceiver
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT SIDE HF EICAS MESSAGE HF DATA LINK DISPLAYED, UNABLE TO CHANNEL.  REPLACED NR 1 HF COUPLER PER AMM 23-11-00.  GRD OPS CHECK AND TEST OKAY.
